# SDR 2001UALA02109

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 36,426 hours, 25,548 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO ELECTRICAL ODOR IN THE LAVATORY.  NO ROOT CAUSE OF ODOR WAS FOUND.  INSPECTED PRECOOLER INLET, ACM'S FOR OVER-SERVICING, PNEUMATIC DUCTS AND COALESCER BAGS FOR OIL CONTAMINATION, THEN OPERATED PACKS FOR 20 MINUTES WITH NO DEFECT NOTED.
